师资队伍

 
陈增敬   教授

山东大学数学学院教授,博士生导师

 

论文:

1.   Zengjing Chen, Ziwu Zhang, An elementary proof of Peng's central limit theorem under sub-linear expectations, Int. J. Financ. Eng., 7(2)(2020), 2050020, 15 pp.

2.   Zengjing Chen, Weihuan Huang, Panyu Wu, Extension of the strong law or large numbers for capacities, Math. Control Relat. Fields, 9(1)(2019), 175–190.

3.   Zengjing Chen, Qingyang Liu, Gaofeng Zong, Weak laws of large numbers for sublinear expectation, Math. Control Relat. Fields, 8(3-4)(2018), 637–651.

4.   Zengjing Chen, Cheng Hu, Gaofeng Zong, Strong laws of large numbers for sub-linear expectation without independence, Comm. Statist. Theory Methods, 46(15)(2017), 7529–7545.

5.   Feng Hu, Zengjing Chen, Panyu Wu, A general strong law of large numbers for non-additive probabilities and its applications, Statistics, 50(4)(2016), 733–749.

6.  Feng Hu, Zengjing Chen, General laws of large numbers under sublinear expectations, Comm. Statist. Theory Methods, 45(14)(2016), 4215–4229.

7.  Zengjing Chen, Strong laws of large numbers for sub-linear expectations, Sci. China Math., 59(5)(2016), 945–954.

8.  Feng Hu, Zengjing Chen, Lp solutions of anticipated backward stochastic differential equations under monotonicity and general increasing conditions, Stochastics, 88(2)(2016), 267–284.

9.  Zengjing Chen, Xinwei Feng, Large deviation for negatively dependent random variables under sublinear expectation, Comm. Statist. Theory Methods, 45(2)(2016), 400–412.

10.  Zengjing Chen, Yuting Lan, Gaofeng Zong, Strong law of large numbers for upper set-valued and fuzzy-set valued probability, Math. Control Relat. Fields, 5(3)(2015), 435–452.

11.  Panyu Wu, Zengjing Chen, A new comparison theorem of multidimensional BSDEs, Acta Math. Appl. Sin. Engl. Ser., 31(1)(2015), 131–138.

12.  Panyu Wu, ZengJing Chen, Invariance principles for the law of the iterated logarithm under G-framework, Sci. China Math., 58(6)(2015), 1251–1264.

13.  Miao Zhang, Zengjing Chen, A law of large numbers under the nonlinear expectation, Acta Math. Appl. Sin. Engl. Ser., 31(4)(2015), 953–962.

14.  Zengjing Chen, Feng Hu, A law of the iterated logarithm under sublinear expectations, Int. J. Financ. Eng., 1(2)(2014), 1450015, 23 pp.

15.  Feng Hu, Zengjing Chen, Defei Zhang, How big are the increments of G-Brownian motion? Sci. China Math., 57(8)(2014),1687–1700.

16.  Defei Zhang, Zengjing Chen, A weighted central limit theorem under sublinear expectations, Comm. Statist. Theory Methods, 43(3)(2014), 566–577.

17.  宫晓琳, 陈增敬, 张晓朴, 杨淑振, 随机极限正态分布与审慎风险监测, 经济研究, 9(2014), 135–148.

18.  Zengjing Chen, Panyu Wu, Baoming Li, A strong law of large numbers for non-additive probabilities, Internat. J. Approx. Reason., 54(3)(2013), 365–377.

19.  Gaofeng Zong, Zengjing Chen, Harnack inequality for mean-field stochastic differential equations, Statist. Probab. Lett., 83(5)(2013), 1424–1432.

20.  Zengjing Chen, Kun He, Reg Kulperger, Risk measures and nonlinear expectations, Journal of Mathematical Finance, 3(2013), 383–391.

21.  Zengjing Chen, Weidong Tian, Guoqing Zhao, Optimal Stopping Rule meets Ambiguity, In: Real Options, Ambiguity, Risk and Insurance-World Class University Program in Financial Engineering, Ajou University, Volume Two, 5(2013), 97–125.

22.  Zengjing Chen, Jie Xiong, Large deviation principle for diffusion processes under a sublinear expectation, Sci. China Math., 55(11)(2012), 2205–2216.

23.  Defei Zhang, Zengjing Chen, Exponential stability for stochastic differential equation driven by G-Brownian motion, Appl. Math. Lett., 25(11)(2012), 1906–1910.

24.  Li Song, Feng Hu, Zengjing Chen, Representation theorems for generators of BSDEs in Lp spaces, Acta Math. Appl. Sin. Engl. Ser., 28(2)(2012), 255–264.

25.  Wenjuan Li, Zengjing Chen, Laws of large numbers of negatively correlated random variables for capacities, Acta Math. Appl. Sin. Engl. Ser., 27(4)(2011), 749–760.

26.  Zengjing Chen, Agnès Sulem, An integral representation theorem of g-expectations, Risk and Decision Analysis, 2 (2010/2011), 245–255.

27.  Dongmei Guo, Zengjing Chen, A property of g-probabilities, Acta Math. Appl. Sin. Engl. Ser.,26(4)(2010), 567–574.

28.  Feng Hu, Zengjing Chen, A result on the uniqueness of generators of backward stochastic differential equations, (Chinese) Acta Math. Appl. Sin., 33(1)(2010), 51–58.

29.  Feng Hu, Zengjing Chen, Generalized Peng's g-expectations and related properties, Statist. Probab. Lett., 80(3-4)(2010), 191–195.

30.  Lixia Ma, Zengjing Chen, Quasi-comparison theorems for BSDEs, (Chinese) Adv. Math. (China), 38(6)(2009), 678–684.

31.  Dongmei Guo, Zengjing Chen, Law invariance of g-expectations, (Chinese) Chinese Ann. Math. Ser. A, 30(4)(2009), 545–550.

32.  Kun He, Mingshang Hu, Zengjing Chen, The relationship between risk measures and Choquet expectations in the framework of g-expectations, Statist. Probab. Lett., 79(4)(2009), 508–512.

33.  赵志君, 陈增敬, 大国模型与人民币对美元汇率的评估, 经济研究, 3(2009), 68–77.

34.  Zengjing Chen, Matt Davison, Mark Reesor, Ying Zhang, An additivity of maximum expectations and its applications, Control theory and related topics, 67–79, World Sci. Publ., Hackensack, NJ, 2007.

35.  Zengjing Chen, Reg Kulperger, Minimax pricing and Choquet pricing, Insurance Math. Econom., 38(3)(2006), 518–528.

36.  Zengjing Chen, Reg Kulperger, Inequalities for upper and lower probabilities, Statist. Probab. Lett., 73(3)(2005), 233–241.

37.  Zengjing Chen, Reg Kulperger, A stochastic competing-species model and ergodicity, J. Appl. Probab., 42(3)(2005), 738–753.

38.  Zengjing Chen, Tao Chen, Matt Davison, Choquet expectation and Peng's g-expectation, Ann. Probab., 33(3)(2005), 1179–1199.

39.  Zengjing Chen, Reg Kulperger, Gang Wei, A comonotonic theorem for BSDEs, Stochastic Process. Appl., 115(1)(2005), 41–54.

40.  Long Jiang, Zengjing Chen, A result on the probability measures dominated by g-expectation, Acta Math. Appl. Sin. Engl. Ser., 20(3)(2004), 507–512.

41.  Long Jiang, Zengjing Chen, On Jensen's inequality for g-expectation, Chinese Ann. Math. Ser. B, 25(3)(2004), 401–412.

42.  Zengjing Chen, Reg Kulperger, Long Jiang, Jensen's inequality for g-expectation. II., C. R. Math. Acad. Sci. Paris, 337(12)(2003), 797–800.

43.  Zengjing Chen, Reg Kulperger, Long Jiang, Jensen's inequality for g-expectation. I., C. R. Math. Acad. Sci. Paris, 337(11)(2003), 725–730.

44.  Juan Li, Zengjing Chen, Yongqing Wei, Minimum expectation and backward stochastic differential equations, (Chinese) Adv. Math. (China), 32(4)(2003), 441–448.

45.  Zengjing Chen, Larry Epstein, Ambiguity, risk, and asset returns in continuous time, Econometrica, 70(4)(2002), 1403–1443.

46.  Zengjing Chen, Xiangrong Wang, Comonotonicity of backward stochastic differential equations, Recent developments in mathematical finance (Shanghai, 2001), 28–38, World Sci. Publ., River Edge, NJ, 2002.

47.  Zengjing Chen, On existence and local stability of solutions of stochastic differential equations, Stochastic Anal. Appl., 19(5)(2001), 703–714.

48.  Zengjing Chen, Shige Peng, Continuous properties of G-martingales, Chinese Ann. Math. Ser. B, 22(1)(2001), 115–128.

49.  Zengjing Chen, Bo Wang, Infinite time interval BSDEs and the convergence of g-martingales, J. Austral. Math. Soc. Ser. A, 69(2)(2000), 187–211.

50.  Zengjing Chen, Shige Peng, A general downcrossing inequality for g-martingales, Statist. Probab. Lett., 46(2)(2000), 169–175.

51.  Zengjing Chen, Generalized nonlinear mathematical expectations: the g-expectations, (Chinese) Adv. Math. (China), 28(2)(1999), 175–180.

52.  Zengjing Chen, A new proof of Doob-Meyer decomposition theorem, C. R. Acad. Sci. Paris Sér. I Math., 328(10)(1999), 919–924.

53.  Zengjing Chen, Shige Peng, A decomposition theorem of g-martingales, SUT J. Math., 34(2)(1998), 197–208.

54.  Zengjing Chen, A property of backward stochastic differential equations, C. R. Acad. Sci. Paris Sér. I Math., 326(4)(1998), 483–488.

55.  Zengjing Chen, Existence and uniqueness for BSDE with stopping time, Chinese Sci. Bull., 43(2)(1998), 96–99.

 



版权所有:山东大学中泰证券金融研究院
   地址:中国山东省济南市山大南路27号   邮编:250100    电话:0531-88364100   院长信箱: sxyuanzhang@sdu.edu.cn